Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Oh man, I'm feeling really dizzy. football

Posted by Jedi on April 5, 2007, at 2:59:45

In reply to Oh man, I'm feeling really dizzy., posted by football on April 5, 2007, at 1:30:58

> on 70 MG of Nardil, I always feel dizzy but sometimes for no apparent reason it get 10X worse. Right now is one of those really bad times
>
> I'm seriously considering sleeping in my computer chair tonight, because standing up after I've been sitting for a while makes me so lightheaded I feel like I could pass out. And then I've gotta walk all the way up two flights of stairs to reach my bedroom. :(
>
> Oh man, I think I'm ready to try. Wish me luck.

Hi-Hope you made it,
When I started on Nardil about 10 years ago, I remember having orthostatic hypotension as you describe. At the time I was also taking Trazodone for insomnia, which I believe added to the problem. I can't remember how long it took, but the side effect did pass.
Good Luck,
Jedi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jedi thread:747128
URL: http://www.dr-bob.org/babble/20070402/msgs/747136.html